# SDR HNAA2016021700037

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,734 hours, 59,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 358
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED OUT AROUND RIVETS ON FUSELAGE BELLY ON AFT END OF BLANKING PLATE AT BS 358, SUGGESTING POSSIBLE CORROSION.  FABRAICATED EXTERNAL AND EXTERNAL DOUBLER AND INSTALLED AT STA 358 ON BELLY IAW EO8-53-16-0105 AND RD8 53 14545.
